RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 15, Number 4  


Ordinary Differential Equations
The method of majorant series for a class of analytic almost periodic systems
V. I. Varlamov
579
Analogues of the fundamental theorems of the first method of Ljapunov for Pfaffian systems
È. I. Grudo
589
Application of the method of tents to an optimal control problem for a differential equation with a singular matrix multiplying the derivative
G. A. Kurina
600
Existence of situations in $E$-equilibrium for mixed strategies in differential games without coalitions
O. A. Malafeev
609
The Cauchy problem and the method of quasireversibility for second-order equations in a Banach space
I. V. Mel'nikova, V. M. Mornova
614
Behavior of the trajectories of a three-dimensional homogeneous system in the neighborhood of a singular invariant cone
V. P. Nozdracheva
619
Theorems on the existence and uniqueness of solutions of the Cauchy problem for a nonlinear ordinary differential equation in Banach space
T. K. Nurekenov
629
On the equivalence between an $n$th order differential operator with a regular singular point and an Euler operator in the space $A_R$
V. V. Ryndina
636
Index and divergence criteria for the stability of a singular point of an autonomous system of differential equations
A. A. Shestakov, A. N. Stepanov
650

Partial Differential Equations
Stabilization of solutions of the initial-boundary value problem for barotropic viscous fluid equations
A. V. Kazhikhov
662
Construction of the asymptotics of the solutions of a small-parameter magnetohydrodynamic problem. I. Rectilinear flow on a rectangular canal. Superconductive $w$
L. A. Kalyakin
668
Perturbations of unbounded closed pseudoinverse operators
V. I. Meleshko
681
Quasiperiodic solutions of nonlinear hyperbolic equations with damping
V. B. Moseenkov
695
Solution of the Dirichlet problem for the Laplace equation, and structure of its Green function in the case of a plane with $N$ elliptic cuts
Z. M. Narkun
704
Behavior of the Green function of the third exterior boundary value problem for the two-dimensional Helmholtz equation $\Delta u+k^2u=f$, as $k\to0$
V. M. Favorin
709
Bounds for the derivatives of ultraspherical polynomials in the $L_p$, $1<p<+\infty$ and $C$ metrics
A. S. Fokht
717
A spectral problem for the Laplace operator in domains of mirror-symmetric polyhedra
A. F. Shestopal
725

Short Communications
Integrability of Pfaff's equations in $\mathbf{CP}^n$
N. D. Vasilevich, N. N. Ladis
732
Nonlinear program controls
V. I. Zubov
734
Generalized Green matrix for a multivalued operator
G. I. Kabak
736
On the solution of the problem of synthesis with account taken of a stationary representation of functionals
È. L. Кulikov, V. Ph. Kirichenko, S. P. Pavlov
738
A fourth-order linear equation
R. R. Mkrtumyan
740
A remark on plane analytic control systems
N. N. Petrov
743
Some topological properties of inhomogeneous linear systems
N. S. Fal'ko
745
Partial averaging in hyperbolic systems of the standard type
G. P. Homa
747

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
751
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020